MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC121000
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Reduced Blood Flow (4598)
Date of Event 07/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H.6.Investigation findings code c21: conclusions pending results of product history review.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore.On (b)(6) 2025, a patient was treated for an abdominal aortic aneurysm at (b)(6) using gore® excluder® conformable aaa endoprosthesis system (excc), with gore®excluder®aaa endoprosthesis legs.The excc trunk device (cxt361414) was placed successfully through right femoral access.After partial deployment of the cxt, the physician had difficulty cannulating the contralateral gate.He decided to fully deploy the main device and then snare the wire from the left side by coming up and over the aortic bifurcation from the right side.After deploying the main device completely and while passing the wire from the left, the physician appeared to cannulate the contralateral gate and confirmed access by spinning the pigtail catheter in the proximal portion of the cxt.Therefore, the physician believed the snare technique (up and over) was no longer necessary.The contralateral limb (plc121200) was placed on the left side.After deployment of the contralateral limb the ipsilateral limb extension (plc121000) was placed on the right side, extending the cxt.The completion angiogram looked good but reduced flow was noted.After several angiograms, it was determined that after the full deployment of the cxt, the main device had landed just short of the aortic bifurcation, and when the physician had appeared to cannulate the contralateral gate from the left side, he had actually entered the distal portion of the cxt, and therefore both the right and left limbs had been placed side-by-side into the main body.The physician decided to convert to an aorta-uni iliac from the right side and first used an angioplasty balloon to crush the left limb and then placed the following from the right-side to covert to the aui.The physician was very satisfied with the result and believed that the patient received a better repair ultimately due to a very tight spot in the proximal distal aortic neck seal zone, which the physician believed may have presented limb issue on the contra side.The patient tolerated the procedure and is doing fine.Case was completed without incident and patient is reported to be doing fine.
 
Additional Manufacturer Narrative
Updated h.6.Type of investigation from b21 to b13, b14, b20.Updated h.6.Investigation findings from c21 to c19, c20, c070601.Updated h.6.Investigation conclusions from d16 to d1002.H.6.Type of investigation code b20: the device remains implanted and is not available for analysis.H.6.Investigation findings code c19: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
bryce wargin
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22727503
Report Number3013164176-2025-02634
Device Sequence Number21080174
Product Code MIH
UDI-Device Identifier00733132618613
UDI-Public(01)00733132618613(17)280310
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberPLC121000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexMale
Patient Weight70 KG